Alert archive / Pennsylvania / Tornado Warnings in 2019

Tornado Warning 18, NWS Binghamton, NY

May 28, 2019Lackawanna County, Pike County, Wayne County, Pennsylvania

NWS Binghamton, NY issued this tornado warning at May 28, 2019, 6:25 PM EDT for Lackawanna County, Pike County, Wayne County, Pennsylvania. It was in force for 50 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2019, 6:25 PM EDT (22:25 UTC)
Expired
May 28, 2019, 7:15 PM EDT
In force
50 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
2.0 in

Counties Lackawanna County, PA, Pike County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 92 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 6:25 PM EDTHAIL 1.5Clarks Summit, PA
May 28, 6:28 PM EDTHAIL 1Dickson City, PA
May 28, 6:32 PM EDTHAIL 1.25Dickson City, PA
May 28, 6:33 PM EDTTSTM WND DMGDunmore, PATREES DOWN
May 28, 6:34 PM EDTHAIL 1.25Throop, PA
May 28, 6:38 PM EDTTSTM WND DMG1 E Dunmore, PAWIRES DOWN ON DRINKER STREET.
May 28, 6:40 PM EDTTSTM WND DMG1 Nw Moscow, PATREE DOWN ON TOP OF A TRAILER.
May 28, 6:45 PM EDTTSTM WND DMGAberdeen, PANUMEROUS TREES DOWN, SOME ON HOUSES IN MADISON TOWNSHIP.
May 28, 6:53 PM EDTTSTM WND DMG1 Wsw Sterling, PAMULTIPLE TREES DOWN IN A YARD IN STERLING TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:48 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

531 
WFUS51 KBGM 282225
TORBGM
PAC069-103-127-282315-
/O.NEW.KBGM.TO.W.0018.190528T2225Z-190528T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
625 PM EDT Tue May 28 2019

The National Weather Service in Binghamton has issued a

* Tornado Warning for...
  Central Lackawanna County in northeastern Pennsylvania...
  Southwestern Wayne County in northeastern Pennsylvania...
  West central Pike County in northeastern Pennsylvania...

* Until 715 PM EDT.
    
* At 624 PM EDT, a confirmed large and extremely dangerous tornado
  was located near Clarks Summit, or near Waverly, moving southeast
  at 25 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado. Numerous reports of damage and 
           golfball sized hail have been associated with this severe 
           thunderstorm.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* The tornado will be near...
  Scranton, Dickson City and Moosic around 635 PM EDT.
  Dunmore and Olyphant around 640 PM EDT.
  Elmhurst and Mount Cobb around 650 PM EDT.
  Moscow around 655 PM EDT.
  Tresslarville around 705 PM EDT.
  Sterling, Lehigh and Gouldsboro around 710 PM EDT.
  Angels, Greentown and Ledgerdale around 715 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4144 7582 4150 7578 4152 7579 4155 7578
      4141 7523 4124 7534 4123 7548
TIME...MOT...LOC 2224Z 295DEG 22KT 4145 7575 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.00IN

$$

DAB
4 follow-up statements
828 
WWUS51 KBGM 282235
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
635 PM EDT Tue May 28 2019

PAC069-103-127-282315-
/O.CON.KBGM.TO.W.0018.000000T0000Z-190528T2315Z/
Lackawanna PA-Wayne PA-Pike PA-
635 PM EDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR CENTRAL
LACKAWANNA...SOUTHWESTERN WAYNE AND WEST CENTRAL PIKE COUNTIES...
    
At 633 PM EDT, a severe thunderstorm capable of producing a tornado 
was located over Scranton, moving southeast at 30 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation. At 632 PM, half dollar sized hail 
         was reported in Dickson City.  Numerous reports of damage 
         and large hail have been associated with this thunderstorm.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Elmhurst and Mount Cobb around 645 PM EDT.
  Moscow around 650 PM EDT.
  Tresslarville and Lake Ariel around 655 PM EDT.
  Sterling, Lehigh and Gouldsboro around 700 PM EDT.
  Ledgerdale, Angels and Arlington around 705 PM EDT.
  Greentown around 710 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4144 7582 4150 7578 4152 7579 4155 7578
      4141 7523 4124 7534 4123 7548
TIME...MOT...LOC 2233Z 293DEG 27KT 4142 7564 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

DAB
260 
WWUS51 KBGM 282246
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
646 PM EDT Tue May 28 2019

PAC069-103-127-282315-
/O.CON.KBGM.TO.W.0018.000000T0000Z-190528T2315Z/
Lackawanna PA-Wayne PA-Pike PA-
646 PM EDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR CENTRAL
LACKAWANNA...SOUTHWESTERN WAYNE AND WEST CENTRAL PIKE COUNTIES...
    
At 644 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Elmhurst, or 7 miles east of Scranton, moving
southeast at 30 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation. Numerous reports of damage and 
         large hail have been associated with this severe 
         thunderstorm.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Tresslarville around 650 PM EDT.
  Sterling, Lehigh and Gouldsboro around 700 PM EDT.
  Angels and Ledgerdale around 705 PM EDT.
  Greentown around 710 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Heavy rainfall may hide this tornado. Do not wait to 
see or hear the tornado. Move to a basement or an interior room on 
the lowest floor of a sturdy building. Avoid windows. If you are 
outdoors, in a mobile home, or in a vehicle, move to the closest 
substantial shelter and protect yourself from flying debris.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4144 7577 4149 7574 4151 7573 4153 7570
      4141 7523 4124 7534 4123 7548 4138 7572
TIME...MOT...LOC 2244Z 302DEG 25KT 4138 7553 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

DAB
515 
WWUS51 KBGM 282254
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
654 PM EDT Tue May 28 2019

PAC069-103-127-282315-
/O.CON.KBGM.TO.W.0018.000000T0000Z-190528T2315Z/
Lackawanna PA-Wayne PA-Pike PA-
654 PM EDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR EAST
CENTRAL LACKAWANNA...SOUTHWESTERN WAYNE AND WEST CENTRAL PIKE
COUNTIES...
    
At 653 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Sterling, or 13 miles east of Scranton, moving
southeast at 30 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation. Numerous reports of damage and 
         large hail have been associated with this severe 
         thunderstorm.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Angels and Ledgerdale around 700 PM EDT.
  Greentown around 705 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Heavy rainfall may hide this tornado. Do not wait to 
see or hear the tornado. Move to a basement or an interior room on 
the lowest floor of a sturdy building. Avoid windows. If you are 
outdoors, in a mobile home, or in a vehicle, move to the closest 
substantial shelter and protect yourself from flying debris.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4146 7562 4146 7555 4147 7548 4141 7523
      4124 7534 4123 7548 4134 7562 4143 7566
TIME...MOT...LOC 2253Z 297DEG 28KT 4134 7542 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

DAB
075 
WWUS51 KBGM 282309
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
709 PM EDT Tue May 28 2019

PAC069-103-127-282318-
/O.EXP.KBGM.TO.W.0018.000000T0000Z-190528T2315Z/
Lackawanna PA-Wayne PA-Pike PA-
709 PM EDT Tue May 28 2019

...THE TORNADO WARNING FOR EAST CENTRAL LACKAWANNA...SOUTHWESTERN
WAYNE AND WEST CENTRAL PIKE COUNTIES WILL EXPIRE AT 715 PM EDT...
        
The storm which prompted the warning no longer appears to be capable 
of producing a tornado and has exited the warned area. Therefore, 
the warning will be allowed to expire. However, gusty winds and 
heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM EDT for northeastern
Pennsylvania.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.

Additional statements will be issued as conditions warrant.

LAT...LON 4146 7562 4146 7555 4147 7548 4141 7523
      4124 7534 4123 7548 4134 7562 4143 7566
TIME...MOT...LOC 2308Z 295DEG 22KT 4130 7532 

$$

DAB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 28, 2:48 PM EDT, 3 hours 37 minutes earlier.

Area forecast discussion, May 28, 2:48 PM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Binghamton NY
248 PM EDT Tue May 28 2019

.SYNOPSIS...
Scattered thunderstorms are expected along the southern tier of
NY and across northeast PA through this evening. A few storms
may become severe. A lingering frontal boundary will allow for
persistent chances of showers and thunderstorms the next
several days. High pressure and a brief dry period is possible
Friday into Saturday.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
250 pm update...
Main concerns in the near term are focused on the potential for
severe thunderstorms late this afternoon into the evening
hours...mainly over ne PA, but potentially spreading into far
southern NY as well.

A Tornado Watch has been issued for all of ne PA until 10 pm this
evening.

Surface low currently situated near wrn NY/Lake Erie with a warm
front extending east along the srn tier of NY into portions of ne
PA. Much of the region south of the low and the warm front has
destabilized impressively with ML CAPE values exceeding 1500 J/kg
into wrn PA. This very unstable air mass will attempt to move n/newd
just south of the warm front and provide the primary ingredient for
strong to severe thunderstorms across central and ern PA. Strongly
sheared wind profiles are evident along and north of the warm
front...0-1km shear around 30 kt and 0-6km shear around 60 kt...so
will need to watch the development of strong convection closer to
the front for the possibility of quickly maturing supercells later
this afternoon. The main threat is damaging winds and hail...and
also an increasing threat of a few tornadoes as well given the amt
of low level shear.

There is also a secondary threat of localized flash flooding with
this event. Although the motion of individual storms will be fairly
fast...there does appear to be some potential for training of
convection over the same areas with the focus along a west-east
broad area through PA. Heavy rainfall rates over areas that are
already sensitive due to recent rain will need to be monitored
closely.

The surface low will track to the east this evening and is progged
to take a bit of a turn to the south later tonight. This trend
should allow most of the convection to shift slowly to the
south/se...but may still be focused over central PA...into Luzerne
county...through this evening. Most of the instability should die
down after sunset tonight...along with the main threat of severe
weather. However...cannot rule out some additional training of
storms and localized flooding issues into ne PA.

The boundary along which the path of the low moves will sag south
tonight and Wed morning and allow most of the lingering rain showers
to end for a period of time. A light nw wind and cooling
temperatures into the 50s will make conditions favorable for patchy
fog.

The east-west oriented front will shift only slightly back to the
north tomorrow and another wave...although much weaker...will move
west to east through PA during the day. This will allow for another
chance of showers and thunderstorms, mainly over ne PA again. There
is only a low chance of some storms becoming strong to severe due to
the likelihood that most of the instability remaining confined south
of the area. Temperatures on Wednesday will warm into the upper
60s in central NY and into the lower to mid 70s in ne PA.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
Large upper low sits nearly stationary over northern Quebec
just east of James Bay on Thursday morning. This will keep a WNW
flow over the area. So, a short wave over the lakes with a
surface cold front will dive easterly bring showers and
thunderstorms to the area Thursday afternoon and continuing into
Thursday night. There are some model differences on the timing
but the overall scenario is agreed upon so it's a good bet that
another round of rain and embedded thunder is on the way.

Some weak upper ridging and a surface high pressure follow the
front bringing clearing skies and dry weather for Friday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
Low mentioned in the short term continues to wobble around
eastern Quebec in the long term. This will keep a cooler than
normal, deep west/northwest flow over the forecast area. Friday
night into Saturday should remain mostly dry, bit with the
chance of some afternoon convection. A short wave riding through
in the flow will trigger more widespread convection late
Saturday into Sunday with a surface front again setting up shop
south of the forecast area. This will keep us cooler than normal
and unsettled into Monday, but hopefully keep the heaviest rain
south of the area.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Rain showers lingering across KRME and KSYR early this
afternoon...with conditions drying out to the south as the warm
front lifts to the north. Still expecting clusters of
thunderstorms along and south of the NY/PA border...impacting
mainly KELM, KBGM and KAVP from about 21Z to 02Z at the latest.
Some of the storms may produce very strong wind gusts and hail.
Then, behind the convection later tonight most terminals are
expected to develop fuel alternate required ceilings...and even
some temporary IFR cigs or vsbys in fog before 12-13Z.
Conditions will improve after 14Z with high-end MVFR and low-end
VFR cigs possible before 18Z Wed.

Winds will be primarily out of the south this afternoon but veer
to the nw by this evening...remaining nw through the rest of the
period around 5 to 10 kt.

Outlook...

Wednesday afternoon through Thursday night...Occasional
restrictions from scattered showers and thunderstorms.

Friday through Saturday...Mainly VFR.

Sunday...Restrictions possible in rain showers.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BJT
NEAR TERM...BJT
SHORT TERM...DGM
LONG TERM...DGM
AVIATION...BJT/MDP
Hazardous weather outlook, May 28, 1:54 PM EDT, 4 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
154 PM EDT Tue May 28 2019

NYZ009-016>018-036-037-291800-
Northern Oneida-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-
154 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015-022>025-044>046-055>057-062-291800-
Yates-Steuben-Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-
Tioga-Broome-Delaware-Sullivan-
154 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This Afternoon and Tonight.

Isolated to scattered thunderstorms are expected this afternoon
through the evening. There is a slight risk that a few storms will
become severe with damaging winds, large hail, and locally heavy
rainfall. An isolated tornado is also possible. Risk for severe
thunderstorms will be higher for closer to the state border.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are again possible Wednesday afternoon through
evening, especially from the Twin Tiers and Catskills southward.
Some storms may contain damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this afternoon through this evening.

PAZ038>040-043-044-047-048-072-291800-
Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
154 PM EDT Tue May 28 2019

...TORNADO WATCH 274 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Scattered thunderstorms are expected this afternoon through this
evening. There is a slight risk that a few storms will become severe
with damaging winds, large hail, and locally heavy rainfall. An
isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are again possible Wednesday afternoon through
evening, especially from the Twin Tiers and Catskills southward.
Some storms may contain damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this afternoon through this evening.

In the hours before

Local storm report, May 28, 6:11 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
611 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             TUNKHANNOCK             41.54N  75.95W
05/28/2019  M1.75 INCH       WYOMING            PA   EMERGENCY MNGR

&&

BJG
Local storm report, May 28, 6:12 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
612 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             CLARKS SUMMIT           41.49N  75.71W
05/28/2019  E1.00 INCH       LACKAWANNA         PA   TRAINED SPOTTER

&&

BJG
Local storm report, May 28, 6:16 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
616 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     2 W ROME                41.86N  76.38W
05/28/2019                   BRADFORD           PA   911 CALL CENTER

            TREES DOWN IN THE VICINITY OF MALONEY RD. IN ROME, PA.

0454 PM     TSTM WND DMG     3 WSW ROME              43.21N  75.54W
05/28/2019                   ONEIDA             NY   EMERGENCY MNGR

            REPORT OF A HOUSE TOTALED WITH A ROOF TORN OFF NEAR
            LAKE ROAD AND MALONEY ROAD

0502 PM     TSTM WND DMG     ROME                    41.86N  76.34W
05/28/2019                   BRADFORD           PA   SOCIAL MEDIA

            MULTIPLE REPORTS OF TREES DOWN IN ROME AREA.

0535 PM     FUNNEL CLOUD     2 E WYALUSING           41.67N  76.22W
05/28/2019                   BRADFORD           PA   SOCIAL MEDIA

            FUNNEL CLOUD REPORTED 2 MILES EAST OF WYALUSING.

0540 PM     TSTM WND DMG     MESHOPPEN               41.61N  76.05W
05/28/2019                   WYOMING            PA   911 CALL CENTER

            POWERLINES DOWN AND ASSOCIATED FIRE IN THE VICINITY OF
            9966 SR-6, MESHOPPEN, PA.

0543 PM     TSTM WND DMG     LACEYVILLE              41.65N  76.16W
05/28/2019                   WYOMING            PA   911 CALL CENTER

            REPORT OF FUNNEL CLOUD, FLYING DEBRIS, AND A DEBRIS
            FIELD IN THE VICINITY OF LACEYVILLE MOVING EAST ALONG
            THE SUSQUEHANNA RIVER.

0548 PM     HAIL             RUSSELL HILL            41.58N  76.00W
05/28/2019  E1.75 INCH       WYOMING            PA   LOCAL OFFICIAL

0602 PM     HAIL             TUNKHANNOCK             41.54N  75.95W
05/28/2019  M0.75 INCH       WYOMING            PA   TRAINED SPOTTER

0603 PM     HAIL             TUNKHANNOCK             41.54N  75.95W
05/28/2019  M1.75 INCH       WYOMING            PA   EMERGENCY MNGR

0610 PM     HAIL             CLARKS SUMMIT           41.49N  75.71W
05/28/2019  E1.00 INCH       LACKAWANNA         PA   TRAINED SPOTTER

&&

BJG
Local storm report, May 28, 6:21 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
621 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             DUNMORE                 41.42N  75.61W
05/28/2019  M0.25 INCH       LACKAWANNA         PA   TRAINED SPOTTER

&&

CJP
Local storm report, May 28, 6:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
623 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             3 N SCRANTON            41.45N  75.67W
05/28/2019  E0.88 INCH       LACKAWANNA         PA   SOCIAL MEDIA

&&

BJG
Local storm report, May 28, 6:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
625 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     FALLS                   41.47N  75.88W
05/28/2019                   WYOMING            PA   911 CALL CENTER

            POWERLINES DOWN WITH ASSOCIATED FIRE IN THE VICINITY OF
            FALLS ROAD AND BUTTERMILK ROAD IN FALLS TOWNSHIP, PA.

&&

CJP

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 3:52 PM EDTSpecial Weather StatementBGMBradford38 min
May 28, 4:09 PM EDTSpecial Weather StatementBGMBradford36 min
May 28, 4:42 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming48 min
May 28, 4:57 PM EDTTornado WarningBGMBradford, Susquehanna, Wyoming33 min
May 28, 5:19 PM EDTTornado WarningBGMBradford, Susquehanna, Wyoming26 min
May 28, 5:37 PM EDTTornado WarningBGMWayne23 min
May 28, 5:38 PM EDTSevere Thunderstorm WarningBGMBradford, Lackawanna, Luzerne, Susquehanna, Wyoming37 min
May 28, 5:42 PM EDTTornado WarningBGMBradford, Lackawanna, Wyoming33 min
May 28, 5:56 PM EDTSevere Thunderstorm WarningBGMBradford, Luzerne, Wyoming64 min
May 28, 6:08 PM EDTTornado WarningBGMLackawanna, Luzerne, Wyoming22 min
May 28, 6:18 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Susquehanna, Wayne, Wyoming57 min
May 28, 6:19 PM EDTTornado WarningBGMBradford, Wyoming41 min
May 28, 6:48 PM EDTFlash Flood WarningBGMLackawanna3 hr
May 28, 6:53 PM EDTAreal Flood AdvisoryBGMWyoming3 hr
May 28, 6:58 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming62 min
May 28, 7:04 PM EDTSevere Thunderstorm WarningBGMPike41 min
May 28, 7:10 PM EDTAreal Flood AdvisoryBGMPike, Wayne3 hr
May 28, 7:33 PM EDTTornado WarningBGMLackawanna, Pike, Wayne23 min

Nearby

Tornado Warnings in Pennsylvania, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.